# SDR DL767011215

- Difficulty date: July 18, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- Aircraft time: 59,587 hours, 28,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T31101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE 1809 BULKHEAD PER S/B 767-53-0078 R.2, CRACKS WERE FOUND IN THE LT AND RT CHORDS REQUIRING PERMANENT MODIFICATION (SPLICING IN NEW SECTION OF CHORD PER THE SERVICE BULLETIN).  ER/A 397806-14AD.
